Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/3101
Full metadata record
DC FieldValueLanguage
dc.rights.licenseThis document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.eng
dc.rights.licenseDieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.ger
dc.contributor.authorBarrenechea, Gabriel R.
dc.contributor.authorJohn, Volker
dc.contributor.authorKnobloch, Petr
dc.contributor.authorRankin, Richard
dc.date.accessioned2018-04-16T09:57:56Z
dc.date.available2019-06-28T08:16:58Z
dc.date.issued2018
dc.identifier.urihttps://oar.tib.eu/jspui/handle/123456789/3101
dc.identifier.urihttp://dx.doi.org/10.34657/1902-
dc.description.abstractRecent results on the numerical analysis of Algebraic Flux Correction (AFC) finite element schemes for scalar convection-diffusion equations are reviewed and presented in a unified way. A general form of the method is presented using a link between AFC schemes and nonlinear edge-based diffusion scheme. Then, specific versions of the method, this is, different definitions for the flux limiters, are reviewed and their main results stated. Numerical studies compare the different versions of the scheme.
dc.formatapplication/pdf
dc.languageeng
dc.publisherBerlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
dc.relation.ispartofseriesPreprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 2475, ISSN 2198-5855-
dc.subjectscalar convection-diffusion equations
dc.subjectalgebraic stabilizations
dc.subjectedge-based diffusion scheme
dc.subjectdiscrete maximum principle
dc.subjecterror analysis
dc.subject.ddc510
dc.titleA unified analysis of Algebraic Flux Correction schemes for convection-diffusion equations
dc.typereport-
dc.typeText-
dc.description.versionpublishedVersioneng
local.accessRightsopenAccess-
wgl.contributorWIASger
wgl.subjectMathematikger
wgl.typeReport / Forschungsbericht / Arbeitspapierger
dc.relation.doihttps://doi.org/10.20347/WIAS.PREPRINT.2475
dcterms.bibliographicCitation.journalTitlePreprint / Weierstraß-Institut für Angewandte Analysis und Stochastik-
local.identifier.doihttp://dx.doi.org/10.34657/1902-
Appears in Collections:Mathematik

Files in This Item:
File SizeFormat 
1016556071.pdf1.69 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.